# SDR UPS06846318

- Difficulty date: February 24, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PREFLIGHT FOUND EMERGENCY LIGHTS INOP.  REPLACED BATTERY/RELAY PACK IAW MM 33-50-01.
